# SDR IXXA20170412224

- Difficulty date: March 20, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT OUTBOARD MAIN SLAT TRACK CORRODED. REMOVED AND REPLACED THE SLAT TRACK IAW AMM 27-81-34, PARAGRAPH 3E.
